Facebook Instagram Twitter RSS Feed Back to top

The maximal class with respect to maximums for the family of upper semicontinuous strong Świ\c{a}tkowski functions

In: Mathematica Slovaca, vol. 64, no. 5
Paulina Szczuka

Details:

Year, pages: 2014, 1153 - 1164
Keywords:
Darboux function, strong Świ\c{a}tkowski function, upper semicontinuous function, maximum of functions
About article:
The main goal of this paper is to characterize the maximal class with respect to maximums for the family of upper semicontinuous strong
How to cite:
ISO 690:
Szczuka, P. 2014. The maximal class with respect to maximums for the family of upper semicontinuous strong Świ\c{a}tkowski functions. In Mathematica Slovaca, vol. 64, no.5, pp. 1153-1164. 0139-9918. DOI: https://doi.org/10.2478/s12175-014-0266-y

APA:
Szczuka, P. (2014). The maximal class with respect to maximums for the family of upper semicontinuous strong Świ\c{a}tkowski functions. Mathematica Slovaca, 64(5), 1153-1164. 0139-9918. DOI: https://doi.org/10.2478/s12175-014-0266-y
About edition: